# SDR SWI2024F01185

- Difficulty date: August 27, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY SURROUND STRUCTURE - FORWARD INNER UPPER JOINT PLATE HAS MULTIPLE AREAS OF CORROSION. (MARKED IN RED)     (C-CHECK RO 11-6/2024)    REMOVED AND REPLACED WITH NEW FWD BAGGAGE BAY SURROUND FWD INNER JOINT PLATE REF CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-22-001-001-A01 AND DWG SH670-33750, REV AA.COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10)
